Open Access

Representations of the $q$-deformed algebra $U'_q(so_{2,2})$


Full Text

Coming Soon.





Article Information

TitleRepresentations of the $q$-deformed algebra $U'_q(so_{2,2})$
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 3, 13-27
MathSciNet MR1768163
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. U. Klimyk, Representations of the $q$-deformed algebra $U'_q(so_{2,2})$, Methods Funct. Anal. Topology 3 (1997), no. 3, 13-27.


BibTex

@article {MFAT23,
    AUTHOR = {Klimyk, A. U.},
     TITLE = {Representations  of  the  $q$-deformed  algebra  $U'_q(so_{2,2})$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {3},
     PAGES = {13-27},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=23},
}


All Issues